# SDR SWAA2022081536599

- Difficulty date: July 30, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N8501V
- Make and model: Boeing 737-8H4
- Aircraft serial: 41530
- Aircraft time: 19,786 hours, 9,377 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT FLOOR SUPPORT FOR BULKHEAD PANEL AT STA.500I HAS CORROSION.(MARKED) / [01] REMOVED ANGLE PER SRM 51-40-02; FOUNT TO BE OUT OF LIMITS PER SRM 53-30-08-1A-1;[02] REMOVED AND REPLACED WITH NEW ANGLE PER SRM 51-40-02;[03] VERIFIED INSTALLED NEW ANGLE
